RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2010, Volume 11, Issue 1, Pages 109–115 (Mi cheb192)  

On polyhedra with centrally symmetric faces

N. P. Dolbilinab, A. A. Kozachokab

a M. V. Lomonosov Moscow State University
b Steklov Mathematical Institute of the Russian Academy of Sciences

Full text: PDF file (387 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 52B15
Received: 30.05.2010

Citation: N. P. Dolbilin, A. A. Kozachok, “On polyhedra with centrally symmetric faces”, Chebyshevskii Sb., 11:1 (2010), 109–115

Citation in format AMSBIB
\Bibitem{DolKoz10}
\by N.~P.~Dolbilin, A.~A.~Kozachok
\paper On polyhedra with centrally symmetric faces
\jour Chebyshevskii Sb.
\yr 2010
\vol 11
\issue 1
\pages 109--115
\mathnet{http://mi.mathnet.ru/cheb192}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2919850}


Linking options:
  • http://mi.mathnet.ru/eng/cheb192
  • http://mi.mathnet.ru/eng/cheb/v11/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:183
    Full text:59
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019